MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. PERCEPTA QUAD CRT-P MRI SURESCAN; PULSE GENERATOR, PACEMAKER, IMPLANTABLE, WITH CARDIAC RESYNCHRONIZATION (CRT-P)

MEDTRONIC PUERTO RICO OPERATIONS CO. PERCEPTA QUAD CRT-P MRI SURESCAN; PULSE GENERATOR, PACEMAKER, IMPLANTABLE, WITH CARDIAC RESYNCHRONIZATION (CRT-P)
Model Number W4TR01
Medical Device Problem Codes Failure to Interrogate (1332); Pacing Problem (1439)
Health Effect - Clinical Codes Bradycardia (1751); Confusion/ Disorientation (2553)
Date of Event 03/31/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that the left ventricular (lv) lead triggered alerts for high thresholds.Approximately four years later, the patient was at a dental visit and their heart rate was in the 30 beats per minute range.The patient experienced disorientation and confusion.The cardiac resynchronization therapy pacemaker (crt-p) was unable to be interrogated and was suspected to not be pacing.It was noted that the device battery was completely depleted.The crt-p was explanted and replaced.The lv lead remains in use.No further patient complications have been reported as a result of this event.

Brand Name
PERCEPTA QUAD CRT-P MRI SURESCAN
Common Device Name
PULSE GENERATOR, PACEMAKER, IMPLANTABLE, WITH CARDIAC RESYNCHRONIZATION (CRT-P)
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112-4391
7635269277
MDR Report Key23058804
Report Number3004209178-2025-15620
Device Sequence Number8686069
Product Code NKE
UDI-Device Identifier00643169735644
UDI-Public(01)00643169735644(17)210414
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P010015
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/14/2021
Device Model NumberW4TR01
Device Catalogue NumberW4TR01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2025
Initial Report FDA Received Date09/15/2025
Date Device Manufactured10/18/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5076-58 LEAD, 429878 LEAD
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age69 YR
Patient SexMale
Patient Weight74 KG